Alert archive / Arkansas / River Flood Warnings in 2015
River Flood Warning 62, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Jun 18, 2015, 9:23 AM CDT for Crawford County, Arkansas; Sequoyah County, Oklahoma. It took effect at Jun 19, 2015, 1:00 AM CDT. It was in force for 38 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2015, 9:23 AM CDT (14:23 UTC)
- In effect from
- Jun 19, 2015, 1:00 AM CDT
- Expired
- Jun 20, 2015, 2:42 PM CDT
- In force
- 38 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Crawford County, AR, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 24 km from the middle of the area, began a volume at 14:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Lee Creek near Van Buren LCR (VBRA4). The gauge peaked at 22.79 ft at Jun 19, 2015, 1:00 PM CDT.
- Action stage
- 399 ft
- Minor stage
- 401 ft
- Moderate stage
- 404 ft
- Major stage
- 405 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07250085, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
910 WGUS44 KTSA 181423 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 923 AM CDT THU JUN 18 2015 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Arkansas...Oklahoma... Lee Creek near Van Buren affecting Crawford and Sequoyah Counties. ARC033-OKC135-182223- /O.NEW.KTSA.FL.W.0062.150619T0600Z-150620T1942Z/ /VBRA4.1.ER.150619T0600Z.150619T1200Z.150620T1342Z.UU/ 923 AM CDT THU JUN 18 2015 The National Weather Service in Tulsa has issued a * Flood Warning for The Lee Creek near Van Buren * from late tonight to Saturday afternoon, or until the warning is cancelled. * At 6:41 AM Thursday, the stage was 395.0 feet. * Minor flooding is forecast. * Flood stage is 401.0 feet. * Forecast...The river is expected to rise above flood stage late tonight and continue to rise to near 403.1 feet by Friday morning. The river will fall below flood stage by Saturday morning. * Impact...At 402.0 feet, the access road into Tailwater Park may be impassable due to high water. The recreational vehicle campground near Rena Road is affected by high water. At 404.0 feet, Tailwater Park is inundated. Some permanent structures in the park are flooded. A recreational vehicle campground near Rena Road may be flooded. Rena Road is inundated by high water just east of the bridge over Lee Creek. && LAT...LON 3554 9452 3542 9442 3542 9437 3554 9437 $$
3 follow-up statements
340
WGUS84 KTSA 182021
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
321 PM CDT THU JUN 18 2015
...The Flood Warning is cancelled for the following rivers in
Oklahoma...
Poteau River near Panama affecting Le Flore County.
...The Flood Warning continues for the following rivers in
Arkansas...Oklahoma...
Arkansas River at Van Buren affecting Crawford and Sebastian
Counties.
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
Lee Creek near Van Buren affecting Crawford and Sequoyah Counties.
ARC033-131-190421-
/O.EXT.KTSA.FL.W.0047.000000T0000Z-150622T0925Z/
/VBUA4.2.ER.150616T1012Z.150620T1200Z.150622T0325Z.NO/
321 PM CDT THU JUN 18 2015
The Flood Warning continues for
The Arkansas River at Van Buren.
* until late Sunday night, or until the warning is cancelled.
* At 3:00 PM Thursday, the stage was 21.60 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is forecast.
* Forecast...The Arkansas River at Van Buren is expected to rise
above flood stage tonight and continue to rise to near 26.1 feet by
Saturday morning. The river is expected to fall below flood stage
late Sunday evening.
* Impact...At 26.0 feet, extensive lowland flooding occurs from the
I-540 bridge downstream to Vache Grasse Creek. Sand and gravel
companies and marine terminals in the floodplain along the river
should take precautions. The lowest seating rows of the
amphitheater at Kelley Park may be covered by high water.
&&
LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439
$$
ARC047-071-083-190420-
/O.EXT.KTSA.FL.W.0048.000000T0000Z-150622T2120Z/
/OZGA4.1.ER.150616T0440Z.150621T0600Z.150622T1520Z.NO/
321 PM CDT THU JUN 18 2015
The Flood Warning continues for
The Arkansas River at Ozark Lock and Dam.
* until Monday afternoon, or until the warning is cancelled.
* At 2:00 PM Thursday, the stage was 356.5 feet.
* Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river will fall slightly this afternoon and
evening and will then rise again to above flood stage by
Friday morning. The river will continue to rise to near 361.2 feet
by late Saturday night. The river will fall below flood stage by
late Monday morning.
* Impact...At 360.0 feet, flooding spreads over more than 4,000 acres
in Franklin and Logan Counties. Numerous gas fields are flooded.
Some agricultural lands in Johnson County also are flooded.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$
ARC033-OKC135-190420-
/O.EXT.KTSA.FL.W.0062.150619T1017Z-150620T0224Z/
/VBRA4.1.ER.150619T1017Z.150619T1200Z.150619T2024Z.UU/
321 PM CDT THU JUN 18 2015
The Flood Warning continues for
The Lee Creek near Van Buren.
* from late tonight to Friday evening, or until the warning is
cancelled.
* At 1:31 PM Thursday, the stage was 394.8 feet.
* Flood stage is 401.0 feet.
* Minor flooding is forecast.
* Forecast...The Lee Creek near Van Buren is expected to rise above
flood stage early Friday morning and continue to rise to near 401.6
feet by Friday morning. The river is expected to fall below flood
stage Friday afternoon.
* Impact...At 402.0 feet, the access road into Tailwater Park may be
impassable due to high water. The recreational vehicle campground
near Rena Road is affected by high water.
&&
LAT...LON 3554 9452 3542 9442 3542 9437 3554 9437
$$
OKC079-182051-
/O.CAN.KTSA.FL.W.0055.000000T0000Z-150621T0945Z/
/PANO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
321 PM CDT THU JUN 18 2015
The Flood Warning is cancelled for
The Poteau River near Panama.
* At 2:30 PM Thursday, the stage was 23.84 feet.
* Flood stage is 29.0 feet.
* Forecast...The Poteau River near Panama will continue to fall
this evening before rising again late tonight. The river is
expected to crest at 25.8 feet Saturday morning, which is below
flood stage. Due to less rainfall than anticipated earlier, the river
will remain below flood stage and the warning is cancelled.
&&
LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449
$$310 WGUS44 KTSA 190234 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 934 PM CDT THU JUN 18 2015 Lee Creek near Van Buren affecting Crawford and Sequoyah Counties. ARC033-OKC135-191034- /O.EXT.KTSA.FL.W.0062.150619T0959Z-150620T0944Z/ /VBRA4.1.ER.150619T0959Z.150619T1200Z.150620T0344Z.UU/ 934 PM CDT THU JUN 18 2015 The Flood Warning continues for The Lee Creek near Van Buren * from late tonight to late Friday night, or until the warning is cancelled. * At 6:00 PM Thursday, the stage was 394.90 feet. * Flood stage is 401.0 feet. * Minor flooding is forecast. * Impact...At 402.0 feet, the access road into Tailwater Park may be impassable due to high water. The recreational vehicle campground near Rena Road is affected by high water. && LAT...LON 3554 9452 3542 9442 3542 9437 3554 9437 $$
274 WGUS84 KTSA 190800 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 300 AM CDT FRI JUN 19 2015 ...The Flood Warning is cancelled for the following rivers in Arkansas...Oklahoma... Lee Creek near Van Buren affecting Crawford and Sequoyah Counties. ARC033-OKC135-190830- /O.CAN.KTSA.FL.W.0062.000000T0000Z-150620T0944Z/ /VBRA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 300 AM CDT FRI JUN 19 2015 The Flood Warning is cancelled for The Lee Creek near Van Buren. * At 11:50 PM Thursday, the stage was 396.10 feet. * Flood stage is 401.0 feet. * Forecast...The Lee Creek near Van Buren will crest below flood stage at 399.8 feet this afternoon. * Impact...At 399.0 feet, faster flows are expected along the river but no flooding occurs. Interests near the river, Tailwater Park, and the recreational vehicle campground should continue to monitor later forecasts. && LAT...LON 3554 9452 3542 9442 3542 9437 3554 9437 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jun 18, 6:55 AM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jun 18, 6:55 AM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
655 AM CDT THU JUN 18 2015
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
WIDESPREAD SHOWERS WILL CONTINUE AGAIN THROUGH THE DAY TODAY
ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS AS THE REMNANTS OF
TROPICAL SYSTEM BILL MOVES ACROSS THE REGION. FOR THIS EVENING AND
OVERNIGHT...GREATER PRECIP CHANCES WILL BE OVER NORTHWEST ARKANSAS
AND HAVE BACKED OFF ON PRECIP FOR EASTERN OKLAHOMA. ALSO OVER THE
REGION...GUSTY NORTH TO EAST WINDS WILL BE POSSIBLE FOR NORTHEAST
OKLAHOMA INTO NORTHWEST ARKANSAS WITH GUSTY SOUTHEAST TO WEST
WINDS FOR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. VARYING
CEILINGS AND VISIBILITIES BETWEEN IFR TO VFR WILL BE COMMON
THROUGH THE PERIOD...WITH THE LOWER CATEGORIES WITHIN ANY PRECIP.
LATE IN THE PERIOD...POSSIBLE LIFR/IFR CEILINGS TRY TO DEVELOP
OVER THE REGION.
&&
.PREV DISCUSSION... /ISSUED 322 AM CDT THU JUN 18 2015/
DISCUSSION...
REMAINS OF TROPICAL SYSTEM "BILL"...WHICH HAD SHOWN A SLOW EASTWARD
JOG EARLIER TONIGHT...IS CURRENTLY CENTERED ACROSS JOHNSTON COUNTY
IN SOUTHERN OK. LATEST RADAR LOOP SUGGESTS THAT THE SYSTEM IS
BEGINNING TO LIFT SLOWLY NORTHEAST...IN RESPONSE TO PRESSURE FALL
BULLSEYE ANALYZED WEST OF MLC. THIS SYSTEM HAS ALREADY PRODUCED
TREMENDOUS RAINFALL TO THE WEST/NORTHWEST OF ITS TRACK...WITH 5 TO
ALMOST 11 INCHES IN SOUTH-CENTRAL OK OVER THE PAST 12-18 HOURS.
BASED ON LATEST HIGH RES MODELS...WILL BRING THE CIRCULATION CENTER
TO NORTH OF MLC TOWARD 18Z...AND EVENTUALLY INTO NW AR 00-06Z.
EXPECT THE HEAVIEST RAINS TO FALL GENERALLY BETWEEN THE I-44
CORRIDOR AND THE TRACK OF "BILL"...WITH AN ADDITIONAL 3 TO 6 INCHES
(AND LOCALLY HIGHER AMOUNTS) OF RAIN POSSIBLE BEFORE PRECIPITATION
BEGINS TO TAPER OFF LATER THURSDAY NIGHT. LESSER AMOUNTS ARE
EXPECTED ACROSS SOUTHEAST OK/WEST-CENTRAL ARKANSAS...ALTHOUGH STILL
SHOULD SEE PERIODS OF HEAVY RAIN AS FEEDER BANDS CONTINUE TO DEVELOP
AHEAD OF THE CIRCULATION. THERE WILL ALSO BE A LIMITED SEVERE
WEATHER THREAT...INCLUDING BRIEF TORNADOES...AS SHEAR PROFILES ARE
SUPPORTIVE OF SUPERCELL STRUCTURES.
THE FLASH FLOODING THREAT WILL INCREASE DURING THE MORNING HOURS
ACROSS PARTS OF NORTHEAST/EAST-CENTRAL OK AND EXPAND INTO NORTHWEST
AR DURING THE AFTERNOON...AND RESIDENTS ACROSS THE REGION ARE URGED
TO REMAIN WEATHER AWARE.
AN ELONGATED WEST-EAST UPPER RIDGE WILL BUILD ACROSS THE SOUTHERN
HALF OF THE COUNTRY OVER THE WEEKEND AND THROUGH MUCH OF NEXT
WEEK. EXPECT AN EXTENDED PERIOD OF HOT AND HUMID WEATHER...BUT HAVE
KEPT RAINFALL OUT OF THE FORECAST FOR NOW.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 79 69 85 71 / 100 50 20 10
FSM 79 71 84 71 / 100 90 40 20
MLC 78 70 84 73 / 100 60 20 10
BVO 79 68 85 70 / 90 40 20 10
FYV 76 69 77 69 / 100 100 60 20
BYV 77 67 78 70 / 100 100 90 20
MKO 78 68 82 71 / 100 80 30 10
MIO 78 68 82 70 / 100 90 30 10
F10 78 69 84 72 / 100 50 20 10
HHW 80 71 86 73 / 80 50 30 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
AVIATION...20Hazardous weather outlook, Jun 18, 5:11 AM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 511 AM CDT THU JUN 18 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-191015- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 511 AM CDT THU JUN 18 2015 ...POTENTIALLY LIFE THREATENING FLOOD EVENT CONTINUES TODAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...JUST SOUTH OF INTERSTATE 44 CORRIDOR INTO NORTHWEST ARKANSAS HEAVY RAIN. RISK...CRITICAL. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... WIDESPREAD TO EXCESSIVE RAINFALL LEADING TO POTENTIALLY LIFE THREATENING FLASH FLOODING AND ALSO RIVER FLOODING CONTINUES TODAY ACROSS MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THE REMNANTS OF TROPICAL SYSTEM BILL WILL CONTINUE TO LIFT NORTHEAST THROUGH THE REGION TODAY AND TONIGHT. ADDITIONAL RAINFALL AMOUNTS OF 3 TO 6 INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE ARE FORECAST THROUGH TONIGHT OVER MUCH OF NORTHEAST OKLAHOMA AND ALSO FAR NORTHWEST ARKANSAS. LESSER RAINFALL AMOUNTS ARE EXPECTED FOR LOCATIONS OVER SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS...THOUGH PERIODS OF HEAVY RAINFALL WILL STILL BE POSSIBLE. THESE CONDITIONS WILL CONTINUE TO CREATE FLASH FLOODING CONDITIONS AND ALSO WORSEN ALREADY ONGOING FLASH FLOODING WITH THE POTENTIAL FOR LIFE THREATENING FLASH FLOODING. RIVER FLOODING AND THE RISING OF LOCAL LAKE LEVELS WILL ALSO BECOME A CONCERN TODAY INTO FRIDAY. GUSTY WINDS OF 20 TO 30 MPH COMBINED WITH WIND SHEAR WITHIN THE LOW LEVELS OF THE TROPICAL SYSTEMS CIRCULATION WILL ALLOW FOR A LIMITED SEVERE WEATHER POTENTIAL THROUGH THIS EVENING. THIS WILL INCLUDE A LIMITED TORNADO THREAT MAINLY OVER LOCATIONS OF FAR EASTERN OKLAHOMA AND ALSO NORTHWEST ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY THROUGH WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... WIDESPREAD RAIN ALONG WITH A CHANCE FOR THUNDERSTORMS ARE EXPECTED TO BE ONGOING ACROSS PARTS OF EASTERN OKLAHOMA AND ALSO NORTHWEST ARKANSAS FRIDAY AS REMNANTS OF TROPICAL SYSTEM BILL BEGIN TO EXIT THE REGION. PRECIPITATION CHANCES SHOULD BEGIN TO TAPER OFF FROM WEST TO EAST DURING THE DAY FRIDAY AND ARE FORECAST TO END FRIDAY EVENING. ADDITIONAL RAINFALL AMOUNTS FRIDAY LOOK TO BE MUCH LIGHTER WITH LESS THAN ONE INCH POSSIBLE...MAINLY OVER FAR NORTHWEST ARKANSAS. IN THE WAKE OF THE DEPARTING TROPICAL SYSTEM...A RIDGE OF HIGH PRESSURE LOOKS TO MOVE INTO THE SOUTHERN PLAINS AND PROVIDE A RETURN OF HOT AND HUMID CONDITIONS FOR THE WEEKEND INTO NEXT WEEK. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGEMENT GROUPS SHOULD ANTICIPATE AND PLAN ACCORDINGLY TO ONGOING FLOODING AND INCREASING RIVER FLOODING TODAY AND FRIDAY AND CONTINUING INTO THE WEEKEND. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Jun 18, 7:48 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
748 AM CDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 AM FLASH FLOOD 3 E HECTORVILLE 35.84N 95.87W
06/18/2015 OKMULGEE OK AMATEUR RADIO
FLOODED ROADWAY AT HECTORVILLE ROAD AND BIXBY ROAD IN
NORTHERN OKMULGEE COUNTY.
&&
JDSLocal storm report, Jun 18, 8:55 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
855 AM CDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 AM FLASH FLOOD TULSA 36.13N 95.92W
06/18/2015 TULSA OK BROADCAST MEDIA
WATER REPORTEDLY FLOWING OVER MEMORIAL AT 121ST IN SOUTH
TULSA.
&&
BASThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:06 PM CDT | Special Weather Statement | TSA | Crawford, Franklin | 39 min |
| Jun 17, 7:44 PM CDT | Special Weather Statement | TSA | Carroll, Crawford, Madison, Washington | 46 min |
| Jun 17, 8:32 PM CDT | Special Weather Statement | TSA | Carroll, Washington | 43 min |
| Jun 18, 11:13 AM CDT | River Flood Advisory | TSA | Carroll | 33 hr |
| Jun 18, 11:13 AM CDT | River Flood Advisory | TSA | Crawford, Franklin | 25 hr |
| Jun 18, 1:31 PM CDT | Flash Flood Warning | TSA | Benton, Carroll, Crawford, Franklin, Madison, Washington | 8 hr |
| Jun 17, 7:16 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 24 min |
| Jun 17, 7:56 PM CDT | River Flood Warning | TSA | Ottawa | 65 hr |
| Jun 17, 8:25 PM CDT | River Flood Warning | TSA | Adair | 59 hr |
| Jun 17, 8:26 PM CDT | River Flood Warning | TSA | Rogers, Tulsa | 56 hr |
| Jun 17, 8:34 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 42 hr |
| Jun 17, 8:38 PM CDT | River Flood Advisory | TSA | Tulsa | 36 hr |
| Jun 17, 9:16 PM CDT | Special Weather Statement | TSA | Cherokee | 44 min |
| Jun 17, 10:05 PM CDT | Special Weather Statement | TSA | Mayes | 40 min |
| Jun 18, 1:27 AM CDT | Flash Flood Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee | 6 hr |
| Jun 18, 1:47 AM CDT | Areal Flood Advisory | TSA | Creek, Nowata, Osage, Pawnee, Rogers, Tulsa and 2 more | 6 hr |
| Jun 18, 1:49 AM CDT | Areal Flood Advisory | TSA | Latimer, Pushmataha | 4 hr |
| Jun 18, 3:42 AM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| Jun 18, 7:16 AM CDT | Flash Flood Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee | 6 hr |
| Jun 18, 8:31 AM CDT | Flash Flood Warning | TSA | Creek, Tulsa | 6 hr |
| Jun 18, 8:44 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Haskell, McIntosh, Mayes, Muskogee and 2 more | 2 hr |
| Jun 18, 9:02 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 46 hr |
| Jun 18, 9:02 AM CDT | River Flood Warning | TSA | Tulsa | 50 hr |
| Jun 18, 9:47 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 4 more | 8 hr |
| Jun 18, 9:58 AM CDT | Areal Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa | 12 hr |
| Jun 18, 9:59 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, Pittsburg | 8 hr |
| Jun 18, 10:49 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Rogers, Tulsa and 1 more | 6 hr |
| Jun 18, 1:15 PM CDT | Flash Flood Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee | 6 hr |
| Jun 18, 2:14 PM CDT | Flash Flood Warning | TSA | Creek, Tulsa | 6 hr |
| Jun 18, 2:31 PM CDT | Flash Flood Warning | TSA | Craig, Nowata, Ottawa, Washington | 6 hr |
| Jun 18, 4:29 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Rogers, Tulsa and 1 more | 4 hr |
| Jun 18, 5:51 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 4 more | 3 hr |
| Jun 18, 6:10 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Pittsburg, Sequoyah | 110 min |
| Jun 18, 6:36 PM CDT | Areal Flood Warning | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee, Osage and 4 more | 24 hr |
Nearby
River Flood Warnings in Arkansas, 2015River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.